International Mathematical Series

Instability in Models Connected with Fluid Flows II

Editors: Bardos, Claude, Fursikov, Andrei V. (Eds.)

  • Essential papers by leading mathematicians in the field

Buy this book

eBook n/a
  • ISBN 978-0-387-75219-8
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
Hardcover n/a
  • ISBN 978-0-387-75218-1
  • Free shipping for individuals worldwide
Softcover n/a
  • ISBN 978-1-4419-2587-9
  • Free shipping for individuals worldwide
About this book

Instability in Models Connected with Fluid Flows II presents chapters from world renowned specialists. The stability of mathematical models simulating physical processes is discussed in topics on control theory, first order linear and nonlinear equations, water waves, free boundary problems, large time asymptotics of solutions, stochastic equations, Euler equations, Navier-Stokes equations, and other PDEs of fluid mechanics.

Fields covered include: the free surface Euler (or water-wave) equations, the Cauchy problem for transport equations, irreducible Chapman--Enskog projections and Navier-Stokes approximations, randomly forced PDEs, stability of equilibrium figures of uniformly rotating viscous incompressible liquid, Navier-Stokes equations in cylindrical domains, Navier-Stokes-Poisson flows in a vacuum.

Contributors include: David Lannes (France); Evgenii Panov (Russia); Evgenii Radkevich (Russia); Armen Shirikyan (France); Vsevolod Solonnikov (Italy-Russia); Sergey Zelik (UK); Alexander Zlotnik (Russia)

Table of contents (7 chapters)

  • Justifying Asymptotics for 3D Water–Waves

    Lannes, David

    Pages 1-22

  • Generalized Solutions of the Cauchy Problem for a Transport Equation with Discontinuous Coefficients

    Panov, Evgenii

    Pages 23-84

  • Irreducible Chapman–Enskog Projections and Navier–Stokes Approximations

    Radkevich, Evgenii

    Pages 85-153

  • Exponential Mixing for Randomly Forced Partial Differential Equations: Method of Coupling

    Shirikyan, Armen

    Pages 155-188

  • On Problem of Stability of Equilibrium Figures of Uniformly Rotating Viscous Incompressible Liquid

    Solonnikov, Vsevolod

    Pages 189-254

Buy this book

eBook n/a
  • ISBN 978-0-387-75219-8
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
Hardcover n/a
  • ISBN 978-0-387-75218-1
  • Free shipping for individuals worldwide
Softcover n/a
  • ISBN 978-1-4419-2587-9
  • Free shipping for individuals worldwide
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Instability in Models Connected with Fluid Flows II
Editors
  • Claude Bardos
  • Andrei V. Fursikov
Series Title
International Mathematical Series
Series Volume
7
Copyright
2008
Publisher
Springer-Verlag New York
Copyright Holder
Springer-Verlag New York
eBook ISBN
978-0-387-75219-8
DOI
10.1007/978-0-387-75219-8
Hardcover ISBN
978-0-387-75218-1
Softcover ISBN
978-1-4419-2587-9
Series ISSN
1571-5485
Edition Number
1
Number of Pages
XXII, 378
Topics